# SDR SIMA20150723006

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 38,063 hours, 34,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564275001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 70 CHAFED, FROM SCREW, INSIDE CARGO BETWEEN STRINGER 12R & 13R.  REPAIRED FRAME 70 BETWEEN STRINGERS 12R & 13R IAW ERS-EM-53MR-1512.
